# SDR REXA2022100502205

- Difficulty date: September 27, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 830 TO F.S. 849.	REMOVED AND REPLACED CORRODED RBL9 SEAT TRACK FROM FS830 TO FS849 WITH NEW SERVICEABLE SEAT TRACK PN BA690-30000-6959 IAW CRJ900 AMM 53-00-49-400-801-A01
